# SDR REXA2014102301071

- Difficulty date: October 23, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 15,314 hours, 9,615 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CABIN INDICATION LIGHT BURNED OUT.  DEFER EMER CALL SWITCH LIGHT IAW CRJ900.  MEL 23-40-1C PLACARD INSTALLED ENTERED IN MM02 MXC NOTIFIED 96211.  INSPECTION REVEALED DEBRIS COLLECTED ON CONNECTOR P327 INDUCING GAP ON CONNECTOR & PREVENTING FULL CONTACT BETWEEN PINS. REMOVED DEBRIS & REINSTALLED CONNECTOR IAW AMM 25-24-13.  OPERATIONS CHECKED CRADLE IAW AMM 23-31-10, OPERATIONS CHECKED GOOD.  DRY CLEAR MMO2 UPDATED, MXC NOTIFIED & PLACARD REMOVED.  ACFT OK FOR SERVICE.
